Extension categories and their homotopy
Compositio Mathematica, Tome 102 (1996) no. 2, p. 203-242
@article{CM_1996__102_2_203_0,
     author = {Neeman, Amnon and Retakh, Vladimir},
     title = {Extension categories and their homotopy},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {102},
     number = {2},
     year = {1996},
     pages = {203-242},
     zbl = {0852.18011},
     mrnumber = {1394526},
     language = {en},
     url = {http://www.numdam.org/item/CM_1996__102_2_203_0}
}
Neeman, Amnon; Retakh, Vladimir. Extension categories and their homotopy. Compositio Mathematica, Tome 102 (1996) no. 2, pp. 203-242. https://www.numdam.org/item/CM_1996__102_2_203_0/

1 Adams, J.F.: Stable Homotopy and Generalised Homology. Chicago Lectures in Math, U. of Chicago Press 1974. | MR 402720 | Zbl 0309.55016

2 Beilinson, A.A., Bernstein, J. and Deligne, P.: Analyse et topologie sur les éspaces singuliers. Astérisque 100, Soc. Math. France (1982).

3 Bondal, A.I. and Kapranov, M.M.: Enhanced triangulated categories. Math of USSR-Sbornik 70(1991)93-107. | MR 1055981 | Zbl 0729.18008

4 Dwyer, W.G. and Kan, D.M.: Function complexes in homotopical algebra. Topology 19 (1980) 427-440. | MR 584566 | Zbl 0438.55011

5 Franke, J.: Uniqueness theorems for certain triangulated categories possessing an Adams spectral sequence. Preprint, 1993.

6 Neeman, A.: Stable homotopy as a triangulated functor. Inv. Math. 109 (1992) 17-40. | MR 1168363 | Zbl 0793.55007

7 Porter, G.J.: Higher products. Trans. AMS 148 (1970) 315-345. | MR 256397 | Zbl 0194.55201

8 Quillen, D.: Higher algebraic K-theory I. Lecture Notes in Math. 341 (1973) 85-147. | MR 338129 | Zbl 0292.18004

9 Retakh, V.S.: Homotopic properties of categories of extensions. Russian Math. Surveys V. 41 N. 6 (1986) 217-218. | MR 890505 | Zbl 0624.18005

10 Retakh, V.S.: Opérations de Massey, la construction S et extensions de Yoneda. C.R. Acad. Sci. Paris 299 (1984) 475-478. | MR 767174 | Zbl 0569.55012

11 Robinson, A.: Torsion products as homotopy groups. J. Pure Appl. Algebra 21 (1981) 167-182. | MR 614380 | Zbl 0467.18005

12 Thomason, R. and Trobaugh, T.: Higher algebraic K-theory of schemes and of derived categories. In: The Grothendieck Festschrift (a collection of papers to honor Grothendieck's 60'th birthday) Volume 3 pp. 247-435, Birkhäuser 1990. | MR 1106918 | Zbl 0731.14001

13 Waldhausen, F.: Algebraic K-theory of spaces. Lecture Notes in Math. 1126 (1985) 318-419. | MR 802796 | Zbl 0579.18006